# SDR UVVR2020020300049

- Difficulty date: January 6, 2020
- Submitted: February 3, 2020
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N33TR
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- Aircraft time: 17,730 hours, 14,197 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT THE AIRCRAFT DEPARTED THE RIGHT SIDE OF THE RUNWAY AND STOPPED IN THE GRASS. THE FLIGHT CREW REPORTED LOSS OF NOSE STEERING AND BRAKES. AIRCRAFT WAS TOWED TO HANGAR. SUBSEQUENT TESTING IN HANGAR WAS ABLE TO DUPLICATE THE LOSS OF STEERING AND BRAKING. FURTHER TROUBLESHOOTING DETERMINED THAT THE AIR-GROUND SWITCHES ON THE MAIN LANDING GEAR SHOCK STRUTS WERE IN THE AIR MODE. FOUND THAT THE LEFT AND RIGHT MAIN LANDING GEAR SHOCK STRUTS WERE OVER INFLATED CAUSING OVER EXTENSION OF THE SHOCK STRUTS WHICH PLACED THE AIRCRAFT INTO THE AIR MODE WITH WEIGHT ON WHEELS. WITH THE AIRCRAFT ON JACKS, THE MAIN LANDING GEAR SHOCK STRUTS WERE SERVICED I/A/W MM 12-11-0. AIRCRAFT WAS DOWN JACKED AND STEERING AND BRAKING SYSTEMS OPERATIONALLY CHECKED SATISFACTORY.
